I am going on Thursday and Friday of this week for a thyroid uptake and scan. After complaining to my doctor of my symptoms - tremors, vision blurred, muscle cramps, sweating....etc, he did bloodwork and found that my TSH level was .002.
I have been on seizure meds (clonazepam) for ten years. I have been reading that this class of drugs can cause thyroid damage. Anyone have any comments on this?
A lot of things can cause damage to the thyroid. You might look up the drug in the Wikipedia on line. You might have built up a tolerance to it. Also, you seem to be extremely hyperthyroid which, from what I understand can cause seizures and all the other symptoms you are having. Get some good Dr. to help you, quick. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.